MURAL - Maynooth University Research Archive Library



    Adaptive approach for non-linear sensitivity analysis of reaction kinetics


    Horenko, Illia and Lorenz, Sönke and Schütte, Christof and Huisinga, Wilhelm (2005) Adaptive approach for non-linear sensitivity analysis of reaction kinetics. Journal of Computational Chemistry, 26 (9). pp. 941-948. ISSN 0192-8651

    [img] Download (235kB)
    Official URL: http://www3.interscience.wiley.com/cgi-bin/fulltex...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We present a unified approach for linear and non-linear sensitivity analysis for models of reaction kinetics that are stated in terms of systems of ordinary differential equations (ODEs). The approach is based on the reformulation of the ODE problem as a density transport problem described by a Fokker–Planck equation. The resulting multidimensional partial differential equation is herein solved by extending the TRAIL algorithm originally introduced by Horenko and Weiser in the context of molecular dynamics (J. Comp. Chem. 2003, 24, 1921) and discuss it in comparison with Monte Carlo techniques. The extended TRAIL approach is fully adaptive and easily allows to study the influence of non-linear dynamical effects. We illustrate the scheme in application to an enzyme-substrate model problem for sensitivity analysis w.r.t. to initial concentrations and parameter values.

    Item Type: Article
    Additional Information: The definitive version is available at http://www3.interscience.wiley.com/cgi-bin/fulltext/110481921/PDFSTART
    Keywords: Nonlinear sensitivity analysis; Parameter uncertainty; Adaptive particle methods; Multidimensional PDEs; Fokker-Planck equation.
    Academic Unit: Faculty of Science and Engineering > Chemistry
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1820
    Identification Number: https://doi.org/10.1002/jcc.20234
    Depositing User: Hamilton Editor
    Date Deposited: 27 Jan 2010 15:21
    Journal or Publication Title: Journal of Computational Chemistry
    Publisher: Wiley Periodicals
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year